Volume 23, Issue 2
Regularity of Radial Solutions to the Complex Hessian Equations

Yong Huang and Lu Xu

10.4208/jpde.v23.n2.2

J. Part. Diff. Eq., 23 (2010), pp. 147-157.

Preview Full PDF BiBTex 1 257
  • Abstract

In this paper we consider regularities of radial solutions to the degenerate complex Hessian equations. Our results generalize some results for Monge-Ampere equation in [Monn, Math. Ana. 275 (1986), pp. 501-511] and [Delanoe, J. Diff. Eqn. 58 (1985), pp. 318-344].

  • History

Published online: 2010-05

  • AMS Subject Headings

32U05, 35J60

  • Cited by